Boots Decongestant with Pain Relief Tablets - 12 Tablets

£3.79
12 UNI | £0.32 per 1UNI
7670141

Clears nasal congestion and sinus pressure. Relieves headache and pains. Non-drowsy.
See details below, always read the label.

Suitable for: Adults and children of 6 years and over.
Active ingredients: Paracetamol, Pseudoephedrine
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Uses: To relieve the symptoms of colds and flu.

Suitable for

Adults and children of 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use

How to take this medicine

Check the foil is not broken before use. If it is, do not take that tablet. Swallow the tablet with water.

Don't take more often than every 4 hours.

Adults and children of 12 years and over: Take one tablet 3 or 4 times in 24 hours, if you need to.

Don't take more than 4 tablets in any 24 hours.

Children of 6 to 11 years: Take half a tablet 4 times in 24 hours, if you need to.

Don't take more than 4 half tablets in any 24 hours.

Do not give to children under 6 years.

If a child's symptoms worsen at any time talk to a pharmacist or doctor.

Do not take for more than 5 days, unless your doctor tells you to. Do not take more medicine than the label tells you to. If you do not get better talk to your doctor.

Hazards and Cautions

Before you take this medicine

Contains paracetamol

  • Do not take anything else containing paracetamol while taking this medicine.

  • Talk to your doctor at once if you take too much of this medicine, even if you feel well.

Do not take:

  • If you are allergic to other decongestants
  • If you have severe liver or kidney problems, heart or blood vessel disease, high blood pressure, diabetes, overactive thyroid, raised pressure in the eye
  • If you are taking MAOI's moclobemide, beta-blockers, other decongestants
  • If you are pregnant or breastfeeding

Keep all medicines out of the sight and reach of children.

Storage

How to store this medicine

Do not store above 30°C.

Store in the original package.

Use by the date on the end flap of the carton.

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol, Pseudoephedrine

Ingredients

Active ingredients: Each tablet contains Paracetamol 500mg, Pseudoephedrine Hydrochloride 60mg

If you need more advice ask your pharmacist

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more. T&Cs apply.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.